Catalog Home Page

Closed form expressions for the iterated floor function

Redish, K.A. and Smyth, W.F. (1991) Closed form expressions for the iterated floor function. Discrete Mathematics, 91 (3). pp. 317-321.

[img]
Preview
PDF (Abstract only)
Download (80kB)
Link to Published Version: http://dx.doi.org/10.1016/0012-365X(90)90240-I
*Subscription may be required

Abstract

See attached

Publication Type: Journal Article
Publisher: Elsevier BV
Copyright: © 1991 Elsevier B.V.
URI: http://researchrepository.murdoch.edu.au/id/eprint/27399
Item Control Page Item Control Page

Downloads

Downloads per month over past year